# SDR CALA2025052004834

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,693 hours, 20,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM INCORRECT DOOR SENT PREVIOUSLY SECURED RAFT LANYARD AND BUSTLE STRAP. OPS CHECK DOOR 3X , ALL OPS GOOD.
